# SDR YENA2022040100323

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 78,104 hours, 28,089 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#107, EWR-MBJ. ' DIRTY SOCK SMELL ON FINAL APPROACH TO MBJ ABOUT 10,000 FEET. ODOR REPORT COMPLETE WITH DETAILS. (PACKS); PERFORMED OPS CHECK OF THE 2 PACK AND PACK DECONTAMINATION IAW AMM 21-52-41 AND TSI 05-50-00-810-830-A. ALL CHECK OK MX-4 UPDATED PLACARD REMOVED MMC NOTIFIED.'
